# SDR SWIA200718433

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 30,108 hours, 42,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AFT OF ROW 6 ARE INOPERATIVE.  REPLACED AFT ELBP PER MM 33-50-02,  OPS CHECK GOOD, P/N - D366-04-001, S/N OFF - 1252.
